| Model Number |
699G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: were there any unexpected outcomes or complications as a result of the prolonged surgery time? no further information is available.Was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain.No further information is available.Patient¿s current status? no further information is available.Please provide lot number.No further information is available.Please provide event date.No further information is available.Please provide procedure date.No further information is available.No further information will be provided.
Event or Problem Description
It was reported that a patient underwent an unknown cardiologic surgery on an unknown date and suture was used.During the procedure, the suture was detached from the needle during use on the epidermis.It was not a control release needle.The operation time was extended within 30 minutes.The lot number is unknown.There were no adverse patient consequences reported.Additional information was requested.